# SDR SIMA200528308

- Difficulty date: October 7, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204066
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION ON EICAS AFTER TAKEOFF.  NO VISIBLE SMOKE WAS NOTED.  REPLACED LAVATORY SMOKE DETECTOR PANEL AND LAVATORY SMOKE DETECTOR IAW EMB AMM 26-14-02 AND 26-14-01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE, P/N FOR PANEL IS FAU-751A-4 S/N IS 043477.  (M)
